# SDR UALA2009031800829

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 68,050 hours, 11,156 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG P2-T2 PROBE HEAT CH 'A' AND CH 'B' FAULTED ON LEFT ENG PIMU.  REPLACED NR 1 ENG EEC ALTERNATOR.  OP'S AND LEAK CHECKED GOOD.  HOWEVER, IT WAS NO HELP FOR PROBE HEAT MESSAGE.  REPLACED K648, NO HELP.  REPLACED K4 02, SYSTEM CHECKS GOOD.
